# SDR IXXA199591

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N788AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: 436392212
- Condition: Leaking
- Location: Rt Hyd Manifold
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM SJU TO BDL, ALL HYDRAULIC QUANTITY WAS LOST.  THE AIRCRAFT DIVERTED TO ATL FOR MAINTENANCE.  MAINTENANCE INSPECTED THE AIRCRAFT ON THE GROUND IN ATL AND FOUND A HYDRAULIC LEAK AT THE FLAP CONTROL VALVE ON THE RIGHT HYDRAULIC MANIFOLD.  THE SEALS WERE REPLACED UNDER THE FLAP CONTROL VALVE AND THE SYSTEM LEAK CHECKED.  THE HYDRAULIC SYSTEM WAS OPS CHECKED, AND RECEIVED A FINAL SERVICING.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
